# SDR USAASB01071

- Difficulty date: March 2, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N576US
- Make and model: Boeing 737301
- Aircraft serial: 23741
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - MAINTENANCE FOUND THE EMERGENCY LIGHT AT SEAT ROW 16 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
